MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK?-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK?-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number M001363630
Medical Device Problem Codes Entrapment of Device (1212); Stretched (1601); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported that part of the coil stuck to the catheter tip and could not be withdrawn.The target lesion was located in the abdominal aorta and iliac artery.A 12mm x 40cm interlock - 35 was selected for use.During the procedure, the coil was advanced; however, after approximately 2 cm of deployment, the position was suboptimal, and the coil was retracted and re-advanced.During subsequent deployment, approximately one-third of the coil was deployed when it became stuck and could not be advanced or withdrawn.The coil and the single curve catheter were removed from the patient together as one unit.The same coil was reloaded and reattempted for delivery; however, the coil again became stuck after partial deployment and could not be advanced.The entire system was withdrawn, and inspection revealed the coil body was stretched and could not be deployed.The coil and catheter were removed together from the patient.The procedure was completed using two additional coils.There were no patient complications as a result of this event.
 
Event or Problem Description
It was reported that part of the coil stuck to the catheter tip and could not be withdrawn.The target lesion was located in the abdominal aorta and iliac artery.A 12mm x 40cm interlock - 35 was selected for use.During the procedure, the coil was advanced; however, after approximately 2 cm of deployment, the position was suboptimal, and the coil was retracted and re-advanced.During subsequent deployment, approximately one-third of the coil was deployed when it became stuck and could not be advanced or withdrawn.The coil and the single curve catheter were removed from the patient together as one unit.The same coil was reloaded and reattempted for delivery; however, the coil again became stuck after partial deployment and could not be advanced.The entire system was withdrawn, and inspection revealed the coil body was stretched and could not be deployed.The coil and catheter were removed together from the patient.The procedure was completed using two additional coils.There were no patient complications as a result of this event.It was further reported that no portion of the coil was protruding from the catheter tip upon removal.
 
Additional Manufacturer Narrative
E1: initial reporter facility name -(b)(6).E1: initial reporter phone number - (b)(6).Device history records (dhr) review: it was confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations that could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Investigation conclusion: based on a thorough review of the reported complaint, the most probable cause for this complaint was unintended use error caused or contributed to event.

Brand Name
INTERLOCK?-35
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
ricardo amaro castro
4100 hamline ave n
arden hills, MN 55112
9529306396
MDR Report Key24674485
Report Number2124215-2026-16037
Device Sequence Number21386164
Product Code KRD
UDI-Device Identifier08714729792970
UDI-Public(01)08714729792970(17)271022(10)35117788
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K133208
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001363630
Device Catalogue NumberM001363630
Device Lot Number0035117788
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Supplement Date Received by Manufacturer03/22/2026
Initial Report FDA Received Date03/24/2026
Supplement Report FDA Received Date04/14/2026
Date Device Manufactured10/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age60 YR
Patient SexMale
Patient Weight65 KG